# SDR SWAA2024092324299

- Difficulty date: August 8, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 312 COMMON TO STRINGER 6L.<[01] ACCOMPLISHED REPAIR OF FRAME AT STA 312; STR 7L PER EA M-22-153-01244; DOCUMENTED ON TASK ID TTG8Q00V943A;[02] EDIT: ACCOMPLISHED REPAIR OF FRAME AT STA 312; STR 6L PER EA M-22-153-01244; DOCUMENTED ON TASK ID TTG8Q00V943A;[03] VERIFIED CORRECTIVE ACTION 2.
